Facebook Twitter Instagram YouTube

Asymptotic shooting method for the solution of differential equations

TitleAsymptotic shooting method for the solution of differential equations
Publication TypeJournal Article
Year of Publication1990
AuthorsHolubec, A, Stauffer, AD, Acacia, P, Stauffer, JA
JournalJournal of Physics A: Mathematical and General
Volume23
Issue18
Pagination4081 - 4095
Date PublishedSep-09-1991
ISSN0305-4470
URLhttp://stacks.iop.org/0305-4470/23/i=18/a=014?key=crossref.b16bd1ed6e446a89f09b19c346f2a4c0
DOI10.1088/0305-4470/23/18/014
Short TitleJ. Phys. A: Math. Gen.

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.